| Model Number |
V1200 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Device Handling Problem (3265); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
10/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
Event or Problem Description
A consumer reported that their infant had a cough, and they were using a personal steam inhaler on the child.The baby allegedly received second degree burns on his arm from hot water that spilled from the personal steam inhaler during use.Medical intervention was sought for his injuries at an emergency room.The instructions for proper use have clear warnings that state "caution: do not place on lap or lift in your hands while in operation and if the unit still contains water", "the appliance should not be left unattended.Keep out of reach of children", and "never move the appliance while in use.It can spill hot water if tilted or tipped over causing injury.".